← Return to Capecitabine side effects are really tough: What helps?

Discussion
Comment receiving replies
Profile picture for gc4217 @gc4217

@115 how are you doing, I believe this is your week 6. Hoping all is well. I started my week 4, still have some stomach problems but take a Imodium every other day and seems to help. Will this be your final week? I can’t wait for my final week. I travel 110 miles round trip every day for treatments and it is becoming exhausting. Stay well.

Jump to this post


Replies to "@115 how are you doing, I believe this is your week 6. Hoping all is well...."

@gc4217 hi! The Imodium helps I take usually 1 in the morning and also compazine for nausea. It’s my 6th week but I’ll have 2 days next week because the equipment was down last week. They’ll be giving me a boost a few of my last treatments so I’m hoping it won’t bother me too much. I see my Dr on the 17th to discuss any further treatment. I wish you the best.